# SDR DALA2019121647340

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1401758) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM PREVIOUS REPAIR FROM STATION 986 BTW LBL 54 TO RBL 54. FLOOR BEAM FROM STATION 986 BTW LBL 54 TO RBL 54 WAS REPAIRED PER ETI-37-19-356 REV 2 AND ERA 583800-14.
